RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 88, Issue 2, Pages 173–177 (Mi mz8801)  

Applications of Inequalities of Lieb–Thirring Type to Spectral Theory

D. S. Barsegyan

M. V. Lomonosov Moscow State University

Abstract: Inequalities of Lieb–Thirring type are established. Applications of these inequalities to estimates of the spectrum of unbounded operators are given.

Keywords: Lieb–Thirring inequalities, spectral theory of operators, unbounded operator, Laplace operator, Legendre transformation

DOI: https://doi.org/10.4213/mzm8801

Full text: PDF file (393 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 88:2, 160–164

Bibliographic databases:

UDC: 517.5
Received: 25.03.2010

Citation: D. S. Barsegyan, “Applications of Inequalities of Lieb–Thirring Type to Spectral Theory”, Mat. Zametki, 88:2 (2010), 173–177; Math. Notes, 88:2 (2010), 160–164

Citation in format AMSBIB
\Bibitem{Bar10}
\by D.~S.~Barsegyan
\paper Applications of Inequalities of Lieb--Thirring Type to Spectral Theory
\jour Mat. Zametki
\yr 2010
\vol 88
\issue 2
\pages 173--177
\mathnet{http://mi.mathnet.ru/mz8801}
\crossref{https://doi.org/10.4213/mzm8801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2867046}
\elib{https://elibrary.ru/item.asp?id=15319842}
\transl
\jour Math. Notes
\yr 2010
\vol 88
\issue 2
\pages 160--164
\crossref{https://doi.org/10.1134/S0001434610070151}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284088200015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956490305}


Linking options:
  • http://mi.mathnet.ru/eng/mz8801
  • https://doi.org/10.4213/mzm8801
  • http://mi.mathnet.ru/eng/mz/v88/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:293
    Full text:101
    References:39
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020